# SDR RAIA00102002

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 22,665 hours, 22,615 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: 1469
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

7136-STL-DURING CLIMBOUT LANDING GEAR WOULD NOT RETRACK.  MAINTENANCE REMOVED AND REPLACED RELAY 1469 IAW ATR42 MAINTENANCE MANUAL.
